LadyPink

Veteran Member
  • Content count

    120
  • Joined

  • Last visited


Community Reputation

22 Neutral

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

About LadyPink

Veteran Member
  • Birthday 12/24/1988

Profile Information

  • Gender Female
  • Location Canada
  • Interests Travelling.

Recent Profile Visitors

1,757 profile views
  1. Diane 35 log

    Seriously, it is so important to me to have beautiful, smooth skin ... but not worth feeling so sick trying to treat acne! I called up my pharmacist and explained all my symptoms even after 3 months of use. He advised me to contact my doctor ASAP and change my BC pill back to Yaz. He told me it isn't normal to have ongoing symptoms for that long and as Diane 35 can cause health issues he wanted me off it. If you have persistent headaches, nausea, vomitting, hot flashes, weight gain, swelling, breast tenderness etc... Please contact your doctor and ask if it is normal. Let your pharmacist know... if symptoms get worse too!!! Listen to your bodies ladies Xo
  2. Diane 35 log

    Diane 35 has made me gain 8lbs in 3 months and I am definetely hoping the weight is going to stop. I am also having a lot of nausea and just feeling sick and tired in general... My acne is pretty good since I'm on it but.... I used to be on YAZ and it was just as good, but I was on it for 8 years and it wasn't helping my acne as much anymore so my doctor thought it would be good to switch because she thought my body was used to YAZ. I never felt bad on YAZ and had no weight gain!!!! I am thinking about going back to YAZ if it doesn't get better with Diane 35!